MathSciNet Relay Station
MathSciNet bibliographic data
MR2607878 58B12 (37F75)
Eremenko, A.; Gabrielov, A. Tangencies between holomorphic maps and holomorphic laminations. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2489–2492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement